# SDR FDEA202406030867

- Difficulty date: June 3, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53778338236
- Condition: Cracked
- Location: Fr 26 S43-44l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP'T UNDER FLOOR AREA LH SIDE PLATE CRACK AT S-43L~S-44L,FR26 POSITION. INSTALLED THE NEW PLATE ANGLE WITH FASTENERS AT UNDER FWD CARGO FLOOR AREA FR26   S-43L~44L I.A.W A300-600 SRM 51-72-10-001, PAGE.2 & 51-40-21-001, PARA.6, PAGE.7B-23, THE   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100
